Parafast 1g Tablets 8’s

KSh300.00

PARAFAST

Buy on MYDAWA

Category:

Parafast contains Paracetamol 1000 mg effervescent. It is used for the relief of headache including migraine neuralgia toothache period pain and rheumatic aches and pains. Symptomatic relief of colds influenza and sore throats.

Reviews

There are no reviews yet.

Be the first to review “Parafast 1g Tablets 8’s”

Your email address will not be published.

Shopping Cart